# SDR SWAA2023100398392

- Difficulty date: August 31, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL OIL DOOR ACCESS HOLE WEB CRACKED. (MARKED)<[01] REMOVED CRACKED WEB;[02] REJECT: CORRECTIVE ACTION #1 DOES NOT CONTAIN A REFERENCE USED FOR THE WORKED PERFORMED AS REQUIRED PER MPM 51.03.01. SEE FAULT TTG8Q00NB91V FOR REJECT.;[03] R/R CRACKED WEB PER SRM 51-40-02 AND CMM 71-13-30
